# SDR 96ZZZX645

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N415EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47749
- System (JASC): 7603 · Power Lever
- Part: Bolt
- Condition: Missing
- Location: Thrust Lever
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

MCI - FLT 1435 - DURING CLIMB, SHUT DOWN RIGHT ENGINE, SN 1716, DUE TO NO THRUST LEVER RESPONSE.  FOUND BOLT MISSING FROM CROSS-SHAFT TO THRUST LEVER CABLE.  INSTALLED NEW BOLT, NUT, AND COTTER PIN.  ENGINE THRUST LEVER RESPONSE AND ENGINE OPERATION CHECKED NORMAL.  CHECK C-12 - 12-27-95 - STL.
